Ask an expert
Question

08 Aug 2008

Constipated
Hi dietdoc i changed contraceptive pill everything is going great. I just finished my periods and find that i get tiny spasms and also suffer from constipation. Think my body is just adjusting to new pill. Would a course of probiotics help? What can i take ? I do eat all bran and whole wheat bread
Answer 389 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Kasandra
You can certianly use probiotics to improve your constipation. If you find that the All Bran and wholewheat bread are not sufficient to ensure regularity then add 2 Tablespoons of cooked dried fruit to your All Bran (prunes, apricots, peaches, etc). You may also find that your system will settle down when you have adjusted to the new contraceptive.
Best regards
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9378 votes
No
67% - 19423 votes
Vote